# SDR IXXA090078O

- Difficulty date: December 27, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,739 hours, 22,114 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Right
- Part time: 87,739 hours, 2,214 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WITH GEAR LOWERED, RT MAIN GEAR LIGHT DID NOT ILLUMINATE. THE CREW CYCLED GEAR SEVERAL TIMES BEFORE GETTING GEAR DOWN INDICATION, THEY LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED ALL SWITCHES ON THE RT MLG AND LUBED GEAR.  OPS CHECK GOOD IAW MM 32-60-0.  ACFT WAS RETURNED TO SERVICE.
